MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATORS

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-A2300
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the customer initially reported a service code, review of the aed's internal log files determined that the service code after battery replacement was due to the previous battery fully depleting within the unit.Analysis of the aed's log files identified that the customer's failure to promptly address red asi warnings reduced battery life expectancy.On (b)(6) 2021 the aed identified that the aed battery was getting low and attempted to alert the user by flashing its red asi and chirping.The aed continued to flash and chirp until (b)(6) 2021 when the battery pack became completely depleted.There was no evidence in the electronic logs of any human interaction to address the aeds condition until (b)(6) 20223 when a replacement battery pack was inserted into the aed.
 
Event or Problem Description
A customer reported that their aed's asi is flashing red, and the device is reporting a service code.The customer did not report this occurring during patient use.

Brand Name
LIFELINE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key25246172
Report Number3003521780-2026-00853
Device Sequence Number21488570
Product Code MKJ
UDI-Device Identifier00815098020201
UDI-Public(01)00815098020201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-A2300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown